# SDR C2XA09TY068

- Difficulty date: April 23, 2009
- Submitted: April 23, 2009
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145EP
- Aircraft serial: 145019
- Aircraft time: 23,896 hours, 22,985 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: 14527665417
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 75 FRETTING AT VERTICAL STAB FITTING.  REMOVED FITTING CLEANED AREA AND DYE PEN INSPECTED, NO DEFECTS NOTED AND RE-INSTALLED FITTING IAW EC5310-01317.  AIRCRAFT STILL IN C-CHECK.
